Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
183 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

I've had 5 days of levaquin and today I'm having

I've had 5 days of levaquin and today I'm having nausea headache and my legs feel crampy and tight Also I take lexapro 20 mg for anxiety and I had 2 panics attacks where I physically felt my skin tingling and I became somewhat diaphortic I read that le vAquin can interact w antidepressants is that inclusive of the seratonins? Forget this I will call my md thought this was a feature of the medication manufacturer


Fri, 5 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
I've had 5 days of levaquin and today I'm having